# SDR 9511812771

- Difficulty date: August 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21952
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7612608
- Condition: Malfunctioned
- Location: Flight Deck
- Part time: 22,930 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

AFTER LEVEL OFF AT FL 240 WITH SINGLE PACK OPERATION, LEFT CABIN ALTITUDE CONTINUED A 200 FPM CLIMB.  UNABLE TO CONTROL BY ALTERNATE MEANS.  FLIGHT JETTISONED 10,000 LBS OF FUEL, DIVERTED TO MSP AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED AUTO PRESSURE CABIN CONTROLLER.  OPERATIONAL CHECK NORMAL.
